MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ELECTRODE, BLADE, 2.75, SILICONE

MEDLINE INDUSTRIES, LP MEDLINE; ELECTRODE, BLADE, 2.75, SILICONE
Catalog Number SIL1450G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blade is difficult to clean during procedures and reported instances of blade breakage intraoperatively.
 
Additional Manufacturer Narrative
It was reported that the blade is difficult to clean during procedures and reported instances of blade breakage intraoperatively.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ELECTRODE, BLADE, 2.75, SILICONE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25415289
Report Number1417592-2026-02122
Device Sequence Number9465487
Product Code GEI
UDI-Device Identifier10193489015850
UDI-Public10193489015850
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSIL1450G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown